# SDR VNAA202203031111

- Difficulty date: February 27, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 44,418 hours, 33,376 cycles
- System (JASC): 3242 · Brake
- Part: Harness
- Part number: 4910313
- Part serial: SPP101455
- Condition: Unserviceable
- Location: 700
- Part time: 6,645 hours, 5,143 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTIPLE BRAKE OVHT WARNINGS IN FLIGHT RAN QRH MESSAGE EXTINGUISHED. DEFERRED RH OB BTMSPER CRJ 700 MEL 32-46-01 CAT C. M FUNCTION C/W BY PLACING HIGH TEMP LACING TAPE OVER CONNECTOR AND ZIPTIE THE CANON PLUG. PLACE PLACARD/STICKER ON SECONDARY EICAS DISPLAY. INSULATION AND CONTINUITY CHECKED GOOD. REMOVED AND REPLACED MLG WOW PROX SENSOR HARNESS IAW CRJ 700 AMM 32-61-05-000/400-803. BITE/OPS TEST OF TEMP MONITORING SYSTEM GOOD.REQUIRES ADJUSTMENTS OF RH OB PROX SENSOR. PREFORMED ADJUSTMENTS OF RH OB PROX SENSOR (WOW) OPS CHECK GOOD. IAW CRJ 700 AMM 32-61-05-820-803."
